| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There was one another complaint reported in the lot number the manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported following an intraocular lens (iol) implant procedure, the patient was unable to tolerate iol due to macular dystrophy.The iol was exchanged for another lens model 1 month following the initial implant procedure.Additional information was received and stated that following an intraocular lens (iol) implant procedure, the patient was diagnosed with macular telangiectasia and the vision was 20/50.